E-ISSN 2149-2530
Case report
A Case Report of Secondary Simultaneous Bilateral Pneumothorax Due to Pazopanib Treatment
1 Department of Thoracic Surgery, Ondokuz Mayıs University School of Medicine, Samsun, Turkey  
2 Department of Anesthesiology and Reanimation, Samsun Training and Research Hospital, Samsun, Turkey  
Turk Thorac J 2018; 19: 49-51
DOI: 10.5152/TurkThoracJ.2018.030118
Key Words: Bilateral, pazopanib, pneumothorax, spontaneous, video-assisted thoracoscopic surgery
Abstract

Secondary spontaneous pneumothorax almost always develops secondary to an underlying lung disease. A pneumothorax secondary to a malignancy is very rare, and is observed most frequently in soft tissue sarcomas. Pazopanib, a tyrosine kinase inhibitor, is used in metastatic soft tissue sarcomas treatment. The rate of pneumothorax that is caused by pazopanib is about 14% in the literature. The patient being presented in this article underwent surgery for soft tissue sarcoma, postoperatively received pazopanib (Votrient® 400 mg, oral, Glaxo Group Ltd, Brentford, UK) treatment due to widespread bilateral lung metastases, and developed synchronous spontaneous pneumothorax.

 

Cite this article as: Çelik B, Sürücü ZP, Yılmaz V, Kefeli Çelik H. A Case Report of Secondary Simultaneous Bilateral Pneumothorax Due to Pazopanib Treatment. Turk Thorac J 2018; 19: 49-51.

Key Words
Authors
All
Author's Corner
Survey
AVES | Copyright © 2018 Turkish Thoracic Society Latest Update: 26.10.2018